# SDR CA051220002

- Difficulty date: December 16, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Component: Vertical Stab, 407023801109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED DESTRUCTIVE TEST, FOUND SOME STABILIZER SKINS DAMAGED WITH TOOL MARKS AT SOME INSERT HOLES.
